Infiniteness of A-types of gauge groups

研究成果: ジャーナルへの寄稿学術誌査読

1 被引用数 (Scopus)

抄録

Let G be a compact connected Lie group and let P be a principal G-bundle over K. The gauge group of P is the topological group of automorphisms of P. For fixed G and K, consider all principal G-bundles P over K. It is proved in Crabb and Sutherland [Proc. London Math. Soc. (3) 81 (2000) 747-768] and Tsutaya [J. London Math. Society 85 (2012) 142-164] that the number of An-types of the gauge groups of P is finite if n < ∞ and K is a finite complex. We show that the number of A-types of the gauge groups of P is infinite if K is a sphere and there are infinitely many P.

本文言語英語
論文番号jtv025
ページ(範囲)181-191
ページ数11
ジャーナルJournal of Topology
9
1
DOI
出版ステータス出版済み - 7月 29 2015
外部発表はい

!!!All Science Journal Classification (ASJC) codes

  • 幾何学とトポロジー

フィンガープリント

「Infiniteness of A-types of gauge groups」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル